# SDR DALA2017060604492

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 66,139 hours, 48,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE GOUGES ON INTERMEDIATE FLAP,  RT WING, JUST AFT OF 2ND FLAP HINGE. REPLACED THE THE FLAP INBD FIXED VANE IAW AMM 27-51-03.
